Forum

Rebif and headaches

I have been on the 22mcg dose of rebif for nearly a week now and I have also had the most horrendous headaches, in the same place every time (above the eye) it causes double vision and I can’t tolerate noise or light, which is handy in the summertime with two kids on school holidays :frowning:

So my question is does anyone else suffer these headaches and have you found anything that helps?

I have been taking ibuprofen and paracetomol like smarties and they don’t help much, take the edge off a bit, but still very aware of the pain and light sensitivity. I am wary of taking codeine as it’s addictive and don’t know how long this is going to last for. I know this is a side effect and so is unlikely to last forever, but the pain is so severe i can’t function half the day, which in turn is affecting my mood :frowning:

Any help would be greatly recieved.

Laura x

gratefully recieved even!

I’d give the codeine a try - I take co-codamol and not addicted yet (I don’t think!) you can get ibuprofen/codeine combined tablets at the chemist. It’s the only thing that touches headaches when I get them. Which is rarely thank goodness although I’m due to start rebif in a few weeks :-/

Yeah I could try it, just know that too much codine can make headaches worse and couldn’t imagine that! Good luck on your rebif, nothing to say you will get the headaches. This is the only side effect I’ve had and been doing it for a month. X

Hi Laura,Sorry to hear you are experiencing headaches. I also got bad ones whilst on rebif-they seemed to last all day and ibuprofen didn’t help me either. I tolerated them for 10 months and then my MS nurse suggested a break from rebif. Guess what no headaches or relapses. I decided to stop taking rebif and I am now on copaxone and feel much better on it-no horrible headaches although I do have to inject every day. Hope you get some relief soon.Cathy x

Thanks Cathy, I think I’m going to change the injection time. Found some co-dydromol in the cupboard so will give them a go as well. Hopefully then I will sleep through the worst of it! Good news that you are finding things better on copaxone, long may it last. Laura. X